`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 27,Number 1,     May 2010

1

Vey theorem in infinite dimensions and its application to KdV   Pages : 1 - 24

Sergei Kuksin and Galina Perelman

 Abstract       Full Text      Related Articles

2

Nucleation in the one-dimensional stochastic Cahn-Hilliard model   Pages : 25 - 52

Dirk Blömker,  Bernhard Gawron and Thomas Wanner

 Abstract       Full Text      Related Articles

3

Disjointness of interval exchange transformations from systems of probabilistic origin   Pages : 53 - 73

Jacek Brzykcy and Krzysztof Frączek

 Abstract       Full Text      Related Articles

4

Multiplicity of homoclinic orbits in quasi-linear autonomous Lagrangian systems   Pages : 75 - 116

Boris Buffoni and Laurent Landry

 Abstract       Full Text      Related Articles

5

Ground states of the Schrödinger-Maxwell system with dirac mass: Existence and asymptotics   Pages : 117 - 132

Giuseppe Maria Coclite and Helge Holden

 Abstract       Full Text      Related Articles

6

Singularly perturbed ODEs and profiles for stationary symmetric Euler and Navier-Stokes shocks   Pages : 133 - 169

Erik Endres,  Helge Kristian Jenssen and Mark Williams

 Abstract       Full Text      Related Articles

7

On the existence of solutions for the Navier-Stokes system in a sum of weak-$L^{p}$ spaces   Pages : 171 - 183

Lucas C. F. Ferreira and Elder J. Villamizar-Roa

 Abstract       Full Text      Related Articles

8

Long hitting time, slow decay of correlations and arithmetical properties   Pages : 185 - 204

Stefano Galatolo and Pietro Peterlongo

 Abstract       Full Text      Related Articles

9

$C^1$ -stably weakly shadowing homoclinic classes admit dominated splittings   Pages : 205 - 216

Shaobo Gan,  Kazuhiro Sakai and Lan Wen

 Abstract       Full Text      Related Articles

10

Upper bounds for the number of limit cycles of some planar polynomial differential systems   Pages : 217 - 229

Armengol Gasull and Hector Giacomini

 Abstract       Full Text      Related Articles

11

Smoothness of Koch-Tataru solutions to the Navier-Stokes equations revisited   Pages : 231 - 236

Rafaela Guberović

 Abstract       Full Text      Related Articles

12

On the global smooth solution to 2-D fluid/particle system   Pages : 237 - 263

Lingbing He

 Abstract       Full Text      Related Articles

13

Asymptotic behavior of a discrete turing model   Pages : 265 - 284

Hunseok Kang

 Abstract       Full Text      Related Articles

14

Heterodimensional tangencies on cycles leading to strange attractors   Pages : 285 - 300

Shin Kiriki,  Yusuke Nishizawa and Teruhiko Soma

 Abstract       Full Text      Related Articles

15

On a nonlocal aggregation model with nonlinear diffusion   Pages : 301 - 323

Dong Li and Xiaoyi Zhang

 Abstract       Full Text      Related Articles

16

Quadratic perturbations of a class of quadratic reversible systems with one center   Pages : 325 - 335

Haihua Liang and Yulin Zhao

 Abstract       Full Text      Related Articles

17

Minimal period estimates for brake orbits of nonlinear symmetric Hamiltonian systems   Pages : 337 - 355

Chungen Liu

 Abstract       Full Text      Related Articles

18

Unique subsonic compressible potential flows in three -dimensional ducts   Pages : 357 - 368

Li Liu

 Abstract       Full Text      Related Articles

19

A note on the coding of orbits in certain discontinuous maps   Pages : 369 - 382

Miguel Mendes

 Abstract       Full Text      Related Articles

20

Ergodic optimization for generic continuous functions   Pages : 383 - 388

Ian D. Morris

 Abstract       Full Text      Related Articles